# SDR HALA20240506123

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9127
- Aircraft time: 8,720 hours, 9,533 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: UNKNOWN
- Condition: Missing
- Location: Green Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND #1 GREEN HYD CASE DRAIN FILTER ASSY MISSING. INSTALLED #1 GREEEN HYD CASE DRAIN FILTER ASSY PER AMM 29-11-43-803-A. PENDING OPS AND LEAK.  OPS & LEAK CHECK OK.  OK FOR SVC.
